# SDR ABXA20241025209

- Difficulty date: October 25, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 84,099 hours, 21,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NN-24:AFTCARGO CONTROL PANEL UPPER BEARSTRAP HAS MARKED GOUGES . DURING AIRCRAFT MAJOR MAINTENANCE VISIT IN OSCODA-WURTSMITH AIRPORT, CORROSION DAMAGE WAS FOUND ON THE INNER SIDE OF AFT CARGO CONTROL PANEL CUTOUT BEARSTRAP AT BSTA 1263 AND BETWEEN STRINGERS S-22R AND S-26R. THE DAMAGE WAS REMOVED BY BLEND OUT TECHNIQUES AND LOWEST BLENDED POINT IS 0.120". THE BLEND OUT IS OUT OF THE _ALLOWABLE SRM LIMITS DUE TO BLEND OUT REMOVED MATERIAL DEPTH ..REPAIR- AFT CARGO CONTROL PANEL BEARSTRAP CUTOUT CORROSION AT STA 1263 BETWEEN STRINGERS S22 AND S26R ACCOMPLISED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. EO.CONTROL # 24159-1 REV.A
